Existence and multiplicity of solutions for an anisotropic elliptic problem involving variable exponent growth conditions

TitleExistence and multiplicity of solutions for an anisotropic elliptic problem involving variable exponent growth conditions
Publication TypeJournal Article
AuthorsMihailescu, Mihai, and Gheorghe Morosanu
Journal titleApplicable Analysis
Year2010
Pages257–271
Volume89
Issue2
Abstract

We study a boundary value problem of the type in Ω, u = 0 on ∂Ω, where Ω is a bounded domain in (N≥ 3) with smooth boundary and the functions are of the type with , (i = 1, …, N). Combining the mountain pass theorem of Ambrosetti and Rabinowitz and Ekeland's variational principle we show that under suitable conditions the problem has two non-trivial weak solutions.

LanguageEnglish
DOI10.1080/00036810802713826
Publisher linkhttp://www.tandfonline.com/doi/abs/10.1080/00036810802713826
Unit: 
Department of Mathematics and its Applications
File attachment: